# SDR QXEA200400267

- Difficulty date: April 13, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 3,902 hours, 2,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Deflector
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD BAG DOOR WIND DEFLECTOR ATTACHED TO EXTERIOR SKIN IS BENT OUTWARD INTO SLIP STREAM, WITH DOOR CLOSED. REPLACED DEFLECTOR IAW CRJ 700 SRM 51-42-06
